# SDR 20010409CW012

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: A22EK99
- Part serial: 15131
- Condition: Stuck
- Location: Cylinder
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 EA CYLINDERS FOR OVERHAUL.  UPON DISMANTLING, WE FOUND BOTH EXHAUST VALVES STUCK.  WE HAD TO DRIVE THEM OUT WITH A DRIFT.  SN 15130  EXHAUST GUIDE SIZE  BOTTOM   .433   TOP   .4365        SN 15131   EXHAUST GUIDE SIZE        BOTTOM   . 433   TOP  .437
